MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC U PLUS; RIBLOC U PLATE

ACUTE INNOVATIONS LLC RIBLOC U PLUS; RIBLOC U PLATE
Model Number RBL1302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was lifting heavy load that resulted in hardware breaking.The surgeon is confident that patient's actions were non-compliant with post surgery instructions.The plate broke.The screws were still in the bone.This is submission 2 of 2.Product was returned and it was discovered there were two affected parts, this submission is to capture the second part.

Brand Name
RIBLOC U PLUS
Common Device Name
RIBLOC U PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
21421 nw jacobson rd
suite 700
hillsboro OR 97124 9374
MDR Report Key7401613
Report Number3005670412-2018-00004
Device Sequence Number16492197
Product Code HRS
UDI-Device Identifier10814493010388
UDI-Public10814493010388
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRBL1302
Device Catalogue NumberRBL1302
Device Lot NumberL1611013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;